# SDR FDEA202403290401

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 50,873 hours, 27,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPPER FLANGE FOUND 3EA CRACKS AT RIB26, RIB27 BETWEEN   STGR2.6 AND REAR SPAR COMPLIED WITH FEDEX EA 6-5750-T0378625 P1 REPAIRED THE LH WING CENTER FLAP CRACKED   RIB UPPER FLANGE 3EA CRACKS AT RIB26, RIB27 BETWEEN STGR2.6 AND REAR SPAR. TITLE:    WING - FLIGHT SURFACES - LH CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 17, 26 AND 27   AT STR. 2.6 / 2.7 / 2.8 - ALI 575306-01-1A. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-  100.
